MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP LAT ANT CLAVICLE PLATE/11H/113MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP LAT ANT CLAVICLE PLATE/11H/113MM
Model Number 02.112.048
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a fracture fixation for a shaft fracture utilizing va-lcp anterior plate.Decreased internal rotation, pain/impingement laterally reported post-operative.Reoperation was performed due to hardware removal 1 year postoperatively, patient could feel implant.Union was achieved after 6 weeks.Patient is due for dps implants.Patient outcome is unknown.No further information is available.Concomitant device reported: unknown cortex screws (part# unknown, lot# unknown, quantity 9).This complaint involves one (1) device.This report is for (1) 2.7mm/3.5mm va-lcp lat ant clavicle plate/11h/113mm.This report is 1 of 1 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP LAT ANT CLAVICLE PLATE/11H/113MM
Common Device Name
2.7MM/3.5MM VA-LCP LAT ANT CLAVICLE PLATE/11H/113MM
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12491754
Report Number2939274-2021-05552
Device Sequence Number14386649
Product Code HRS
UDI-Device Identifier10886982033055
UDI-Public(01)10886982033055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.048
Device Catalogue Number02.112.048
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/17/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR